The nonexistence of a (K6-e)-decomposition of the complete graph K29

Hartke, S. G., Ostergard, P. R. J., Bryant, D. and El-Zanati, S. I. (2009) The nonexistence of a (K6-e)-decomposition of the complete graph K29. Journal of Combinatorial Designs, 18 2: 94-104. doi:10.1002/jcd.20226


Author Hartke, S. G.
Ostergard, P. R. J.
Bryant, D.
El-Zanati, S. I.
Title The nonexistence of a (K6-e)-decomposition of the complete graph K29
Formatted title
The nonexistence of a (K6-e)-decomposition of the complete graph K29
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
1520-6610
Publication date 2009-05-15
Year available 2009
Sub-type Article (original research)
DOI 10.1002/jcd.20226
Volume 18
Issue 2
Start page 94
End page 104
Total pages 11
Place of publication Hoboken, NJ, United States
Publisher John Wiley & Sons
Collection year 2011
Language eng
Formatted abstract
We show via an exhaustive computer search that there does not exist a (K6-e)-decomposition of K29. This is the first example of a non-complete graph G for which a G-decomposition of K2|E(G)|+1 does not exist.
Keyword Backtracking
Complete graph
Graph decomposition
Isomorph rejection
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 15 May 2009

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Mar 2010, 16:07:33 EST by Kay Mackie on behalf of Mathematics